# SDR FDEA2018082392171

- Difficulty date: July 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB11623
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE, XORS 491 UPPER STRUCTURE HAD  A 6 INCH CRACK ON THE FORMER.   ACCOMPLISHED A REPAIR IAW EA T 8-5710-T0341645 P1.    MAJOR REPAIR.
